# SDR MASA98090

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Bulbs
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE LINE CHECK INSPECTION, FOUND TWO FORWARD RED BULBS IN THE EMERGENCY EXIT PATH LIGHTING WOULD NOT ILLUMINATE.  THE FORWARD 6 INCH STRIP WAS REPLACED.  NO OTHER DEFECTS NOTED.  (M)
